# SDR SWIA2020033049633

- Difficulty date: February 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM ATTACHMENT AT LBL 27 FWD OF FS 621 O/B FLOOR PANEL LANDING HAS A CORROSION SPOTS ON PREVIOUS REPAIN IN THE CARGO BAY        (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED REPAIR FILLER IAW CRJ 200 SRM.
